# SDR IPXA10558320

- Difficulty date: January 24, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 18,909 hours, 12,178 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  MAIN CARGO DOOR HAS SCREW STARTS AT STA 582 WL 214     REPAIRED MAIN CARGO DOOR WEB IAW SRM 52-30-02-1A-1.
